Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

oh my god! Feel so ill, need some help

(5 Posts)
leolion Thu 31-Jan-13 09:20:28

Hi, sorry you are having such a hard time. Do you have a friend twho could look after the dc's for you even for a couple of hours? If not I'd make it a DVD day for them and try and relax as much as possible having faith that it will pass. You could try some Gaviscon advance for the heartburn or motilium for the nausea. If your symptoms don't calm down, I'd be inclined to ring your Gp- I don't know much about venlafaxine but it sounds very intense considering you've only missed one dose. good luck. I do sympathise as I'm on citalopram and the side effects when I first went on them were just horrid. Just remember, this will pass.

MadCap Thu 31-Jan-13 09:12:00

Thanks Crawling. Currently drinking tea and eating Doreen toastie bread. I'm trying to soak up TTY he heart burn.

Crawling Thu 31-Jan-13 09:09:06

Sorry no advice but am giving brew tea and sympathy.

MadCap Thu 31-Jan-13 09:03:16

bumpsad sad

MadCap Thu 31-Jan-13 08:20:04

Am in the process of coming off venlafaxine. I've been on half the dose I was originally on for the last 2 weeks. I was on150mg and now on 75mg.

Anyway, I forgot my pill yesterday. I've taken my pill this morning, bit I feel so awful. I've forgotten it before but it's never been this bad. I feel sick, have heartburn so bad I feel like I'm having a heart attack and generally like I'm underwater.

I NEED to be able to function today as I have to look after the dc's (they're under 3) I can't ask dh to come home as we've just got back from a holiday and he's had a lot of time off recently due to a broken arm.

Anyone have any suggestions for reducing the symptoms? I'm quite desperate.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now